# SDR HEEA088429

- Difficulty date: July 29, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 7603 · Power Lever
- Part: Shaft
- Part number: 2543391
- Part serial: 970
- Condition: Mismarked
- Location: Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THROTTLE SHAFT RECEIVED AS PART NUMBER 2543391.  THE PART IS REALLY PART NUMBER 2543661.  THE THROTTLE LEVER WAS MODIFIED AND THE THROTTLE LEVER AND THROTTLE SHAFT WERE REPLATED.  UNABLE TO USE THIS PART. SENT TO CADORATH AEROSPACE FOR WARRANTY REPAIR.
